# SDR AALA201706129032

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 24,797 hours, 9,822 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Erratic
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES RELEASED ECAM ON LANDING.  NR 1 BRAKE INDICATIED RELEASED. TEMPERATURE OF NR 1 BRAKE INDICATED 40 DEGREES C AFTER LANDING, NR 2 BRAKE INDICATED 350 DEGREES C. REPORTS IT AS A ERROUNOUS MESSAGE. BRAKE TEMP DIFFERENCE TROUBLESHOT IAW TSM 32-42-00-810-921-A AND AMM 31-32-00-869-002-A. OK FOR SERVICE.
